| Catalog Number |
912036R |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an initial procedure to repair an unstable joint, the jugger knot shank bit was used with the reusable curved guide.Subsequently, the tip of the shank bit had fractured.A second shank bit was used and also fractured.No patient consequences were reported as a result of the event.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).D10: item# 912036r; lot# 0002544082.G2: foreign - event occurred in colombia.H6: proposed component code - mechanical (g04) drill.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6; h10.Visual examination of the returned product identified both drill bits have fractured.Dimensional analysis was performed was conforming to print specifications.Medical records were not provided.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined at this time.The complaint was confirmed.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.